Solution of ill-posed problems in locally convex spaces
Doklady Akademii Nauk, Tome 326 (1992) no. 2, pp. 233-236
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_2_a4,
author = {V. P. Tanana},
title = {Solution of ill-posed problems in locally convex spaces},
journal = {Doklady Akademii Nauk},
pages = {233--236},
year = {1992},
volume = {326},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_2_a4/}
}
V. P. Tanana. Solution of ill-posed problems in locally convex spaces. Doklady Akademii Nauk, Tome 326 (1992) no. 2, pp. 233-236. http://geodesic.mathdoc.fr/item/DAN_1992_326_2_a4/